# SDR REXA2022081700659

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS744 TO FS752 AT STGR 15L  FABRICATED SEAT RAIL AT STR15L BETWEEN FS743 AND FS763 AS PER MHIRJ REO# 670-53-00-587 REV. -C DATED 2023-02-08. STEP 3.A MATERIAL USED PN: 670-53-00-692-1 AND  INSTALLED NEW SERVICEABLE SEAT TRACK PN 670-53-00-587-2 IN LIEU OF REMOVED SEAT TRACK PN SH690-36285-1 IAW MHIRJ REO# 670-53-00-587 REV. -C DATED 2023-02-08. REPAIR B STEP 2. A AND B
